# SDR ASOA201000495

- Difficulty date: March 22, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 19,584 hours, 16,892 cycles
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD MISSING ON PAX AIRSTAIR DOOR.  INSTALLED PLACARD IAW AMM 11-30-02.
